# SDR AALA202409236605

- Difficulty date: September 6, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 78,110 hours, 32,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D5347043620400
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE ON SPLICE LOCATED BETWEEN FR 66 AND STR 23L IN AFT GALLEY AREA. REPLACED SPLICE COUPLING PER SRM 53-41-14-22A.
